MathSciNet Relay Station
MathSciNet bibliographic data
MR1924523 35K57 (35B35 37N25 92D25)
Zhou, Li; Tang, Yanbin; Hussein, Shawgy Stability and Hopf bifurcation for a delay competition diffusion system. Chaos Solitons Fractals 14 (2002), no. 8, 1201–1225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement